AM  Vol.2 No.1 , January 2011
Integral Mean Estimates for Polynomials Whose Zeros are within a Circle
ABSTRACT
Let be a polynomial of degree n having all its zeros in , then for each , , with , Aziz and Ahemad (1996) proved that In this paper, we extend the above inequality to the class of polynomials , having all its zeros in , and obtain a generalization as well as refinement of the above result.

Cite this paper
nullY. Paul, W. Shah and G. Singh, "Integral Mean Estimates for Polynomials Whose Zeros are within a Circle," Applied Mathematics, Vol. 2 No. 1, 2011, pp. 141-144. doi: 10.4236/am.2011.21016.
References
[1]   P. Turan, “über die Ableitung von Polynomen,” Compositio Mathematica, Vol. 7, 1939, pp. 89-95.

[2]   M. A. Malik, “On the Derivative of a Polynomial,” Journal of the London Mathematical Society, Vol. 2, No. 1, 1969, pp. 57-60. doi:10.1112/jlms/s2-1.1.57

[3]   M. A. Malik, “An Integral Mean Estimate for Polynomials,” Proceedings of the American Mathematical Society, Vol. 91, No. 2, 1984, pp. 281-284.

[4]   A. Aziz and W. M. Shah, “An Integral Mean Estimate for Polynomials,” Indian Journal of Pure and Applied Mathematics, Vol. 28, No. 10, 1997, pp. 1413-1419.

[5]   A. Aziz and N. Ahemad, “Integral Mean Estimates for Polynomials Whose Zeros Are within a Circle,” Glasnik Matematicki Series, III, Vol. 31, No. 2, 1996, pp. 229-237.

[6]   M. A. Qazi, “On the Maximum Modulus of Polynomials,” Proceedings of the American Mathematical Society, Vol. 115, 1990, pp. 337-343. doi:10.1090/S0002-9939-1992-1113648-1

[7]   N. K. Govil and G. N. McTume, “Some Generalizations Involving the Polar Derivative for an Inequality of Paul Turan,” Acta Mathematica Thunder, Vol. 104, No. 1-2, 2004, pp. 115-126. doi:10.1023/B:AMHU.0000034366. 66170.01

[8]   E. Hille, “Analytic Function Theory, Vol. II,” Introduction to Higher Mathematics, Ginn and Company, New York, 1962.

 
 
Top